# SDR YENA2022031500199

- Difficulty date: January 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,185 hours, 24,617 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Hinge Fitting
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C E22-044-01) FUSELAGE / REAR FUSELAGE / H. STABILIZER HINGE / FR 100 / LH FITTING
/ WEAR - TEMPORARY REPAIR (CLASSIFIED AS A MAJOR REPAIR)
